Option Replication in Discrete Time with Illiquidity

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This article studies a replication of a contingent claim in an illiquid market. We represent the liquidity as a supply curve in a discrete time model. Because the trade price of the illiquid asset is a function of the trade size in this model, it is important whether the contingent claim is physically settled or settled in cash. In both cases, we give a condition where a replication strategy exists uniquely and show some properties of the replication strategy. Further we analyse the liquidity cost numerically.

Original languageEnglish
Pages (from-to)167-190
Number of pages24
JournalApplied Mathematical Finance
Volume20
Issue number2
DOIs
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Finance
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Option Replication in Discrete Time with Illiquidity'. Together they form a unique fingerprint.

Cite this